RME, September 2008

Research in Mathematics Education has released its September issue (Volume 10, Issue 2), and the issue includes a number of interesting articles. Here are the headlines:

This entry was posted in journal-articles. Bookmark the permalink.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google+ photo

You are commenting using your Google+ account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

w

Connecting to %s